| Model Number |
D532 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered one burst of anti-tachycardia pacing (atp) and six shocks as inappropriate therapy for the patients supraventricular tachycardia (svt).Technical services (ts) was consulted and discussed stored data as well as available programming options based on available data.This device remains in service.No additional adverse patient effects were reported.